MathSciNet Relay Station
MathSciNet bibliographic data
MR2061405 54A40 (54E70 54H25)
Miheţ, Dorel A Banach contraction theorem in fuzzy metric spaces. Fuzzy Sets and Systems 144 (2004), no. 3, 431–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement